Monthly Archives: December 2015

Three bad days

Ah well, guess it was too good to last.  Just a shame that I have taken a turn for the worse at Christmas time.  Pressure on my brain and lungs, making breathing difficult and unable to function.  Can only stay … Continue reading

Posted in Benzodiazepine withdrawal syndrome | 2 Comments

Still doing well

Had another visitor last night for 3 hours and coped well.  Been rather tired today but have spent the evening on the phone – 4 calls and I coped fine.  Two years ago I could hardly speak on the phone, … Continue reading

Posted in Benzodiazepine withdrawal syndrome | 2 Comments

Radio 5 Live disappointing

Radio 5 Live programme on benzodiazepines was disappointing because of its focus on illegal trade / internet trade.  Objectively, it was a reasonably balanced programme but deeply upsetting to those of us who have been made dependent on drugs by … Continue reading

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

APRIL charity has done sterling work over the years

Millie started the charity APRIL after the death of her daughter.  She has done sterling work trying to raise awareness of the adverse effects of psychiatric drugs.  She is now 75. http://www.april.org.uk/main/index.php?uid=269&rand=0.87494000%201267802994

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Three good days

Have had three good days in a row so I am very pleased.  Working hard on the laptop, doing campaign stuff, making more contacts and going out for a walk too.  I detect another improvement I think.  Was demented last … Continue reading

Posted in Benzodiazepine withdrawal syndrome | 2 Comments

What a scam!!!

http://news.sky.com/story/1605503/australia-pulls-nurofen-products-from-shelves

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Spoke to Radio 5 Live

Radio 5 Live is going to do a programme next week on benzodiazepines.  They are based in England so no doubt it will have an English focus.  That is okay, as long as it is a good programme and it … Continue reading

Posted in Benzodiazepine withdrawal syndrome | 2 Comments